# SDR DALA2023090607271

- Difficulty date: November 12, 2022
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 90,115 hours, 41,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 FUSELAGE / AFT FUSELAGE / FR68 & STGR 22LH / FRAME WEB / CRACKS AND CORROSION. CORRECTIVE ACTION: INSPECTED AND CONTINUED ON MON. (2492467)
